# SDR A6WA201040211

- Difficulty date: March 8, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 16,755 hours, 15,794 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT ENG UPPER CASCADE.  REPAIR IAW AW-78-30-0711-04.
